MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0066813
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support was unable to use a remote electronic connection method to assess files, but copies of the reports were provided by the customer for assessment.On september 5, 2019 a field service engineer inspected galileo neo serial number (b)(4)and found no issues with the instrument.The immucor internal report record number for this report is (b)(4).
 
Event or Problem Description
On august 24, 2019 a customer reported unexpected negative antibody screen results on the galileo neo and galileo echo instruments, resulting in a patient having a delayed transfusion reaction after receiving antigen-positive units.

Brand Name
CAPTURE-R READY-SCREEN 3
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key9167725
Report Number1034569-2019-00131
Device Sequence Number17006248
Product Code KSZ
UDI-Device Identifier10888234001454
UDI-Public10888234001454
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
BL102707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/10/2019
Device Catalogue Number0066813
Device Lot NumberR075
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2019
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR